Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 721314, 13 pages
http://dx.doi.org/10.1155/2014/721314
Research Article

Numerical Solution of Two-Point Boundary Value Problems by Interpolating Subdivision Schemes

Department of Mathematics, The Islamia University of Bahawalpur, Punjab 63100, Pakistan

Received 23 January 2014; Revised 9 June 2014; Accepted 22 June 2014; Published 17 July 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 Ghulam Mustafa and Syeda Tehmina Ejaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. de Rham, “Sur une courbe plane,” Journal de Mathématiques Pures et Appliquées, vol. 35, pp. 25–42, 1956. View at Google Scholar · View at MathSciNet
  2. N. Dyn, D. Levin, and J. A. Gregory, “A 4-point interpolatory subdivision scheme for curve design,” Computer Aided Geometric Design, vol. 4, no. 4, pp. 257–268, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. G. Deslauriers and S. Dubuc, “Symmetric iterative interpolation processes,” Constructive Approximation, vol. 5, no. 1, pp. 49–68, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Mustafa and N. A. Rehman, “The mask of 2b+4-point n-ary subdivision scheme,” Computing: Archives for Scientific Computing, vol. 90, no. 1-2, pp. 1–14, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Aslam, G. Mustafa, and A. Ghaffar, “(2n-1)-point ternary approximating and interpolating subdivision schemes,” Journal of Applied Mathematics, vol. 2011, Article ID 832630, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. G. Mustafa, J. Deng, P. Ashraf, and N. A. Rehman, “The mask of odd points n-ary interpolating subdivision scheme,” Journal of Applied Mathematics, vol. 2012, Article ID 205863, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Mustafa and F. Khan, “A new 4-point C3 quaternary approximating subdivision scheme,” Abstract and Applied Analysis, vol. 2009, Article ID 301967, 14 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Mustafa, P. Ashraf, and J. Deng, “Generalized and unified families of inter-polating schemes,” Numerical Mathematics-Theory Methods and Applications, vol. 7, no. 2014, pp. 193–213, 2014. View at Google Scholar
  9. G. Mustafa and I. P. Ivrissimitzis, “Model selection for the Dubuc-Deslauriers family of subdivision schemes,” in Proceedings of the 14th IMA Conference on Mathematics of Surfaces, University of Birmingham, Birmingham, UK, September 2013.
  10. R. Qu and R. P. Agarwal, “Solving two point boundary value problems by interpolatory subdivision algorithms,” International Journal of Computer Mathematics, vol. 60, no. 3-4, pp. 279–294, 1996. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Qu and R. P. Agarwal, “A subdivision approach to the construction of approximate solutions of boundary-value problems with deviating arguments,” Journal of Computers & Mathematics with Applications, vol. 35, no. 11, pp. 121–135, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Qu, “Curve and surface interpolation by subdivision algorithms,” Computer Aided Drafting Design and Manufacturing, vol. 4, no. 2, pp. 28–39, 1994. View at Google Scholar
  13. R. B. Qu and R. P. Agarwal, “A cross difference approach to the analysis of subdivision algorithms,” Neural, Parallel & Scientific Computations, vol. 3, no. 3, pp. 393–416, 1995. View at Google Scholar · View at MathSciNet
  14. N. Dyn, “Tutorial on multiresolution in geometric modelling summer school lecture notes series,” in Mathematics & Visualization, I. Armin, A. Ewald, and S. F. Michael, Eds., Springer, 2002. View at Google Scholar
  15. C. Conti and K. Hormann, “Polynomial reproduction for univariate subdivision schemes of any arity,” Journal of Approximation Theory, vol. 163, no. 4, pp. 413–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. G. Strang, Linear Algebra and Its Applications, Cengage Learning India Private Limited, 4th edition, 2011.
  17. H. N. Caglar, S. H. Caglar, and E. H. Twizell, “The numerical solution of third-order boundary-value problems with fourth-degree B-spline functions,” International Journal of Computer Mathematics, vol. 71, no. 3, pp. 373–381, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus